# SDR DALA1152470932

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 59,842 hours, 45,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS A SEAT 28D INOPERATIVE.  MAINTENANCE RE-PINNED LIGHT CONNECTORS.  OPERATION OF LIGHT NOW CHECKS OK.
